# SDR DXTA2022081568060

- Difficulty date: August 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 12,071 hours, 9,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 2094
- Condition: Defective
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE BATTERY SWITCH OFF THE AFT EMERGENCY LIGHTS INCLUDING THE OVER WING LIGHTS ARE INOP. WITH THE BATTERY SWITCH ON ALL EMERGENCY LIGHTS WORK NORMAL// CORRECTIVE ACTION// R/R AFT EMER BATTERY WITH REF TO CE-560XLS AMM 33-50-01. CHARGED BATTERY FOR 2.5 HOURS AND PERFORMED OPERATIONAL CHECK  OF EMERGENCY LIGHT SYSTEM, OPS CHECK GOOD.
